# SDR USAA2013041900020

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 24,000 hours, 10,472 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM PHX, CREW REPORTED TO DISPATCH THEY LOST THE YELLOW HYDRAULIC SYSTEM.  CREW DECLARED AN EMERGENCY AND RETURNED TO PHX.  FLIGHT LANDED WITHOUT INCIDENT.   FOUND NR 2 PYLON HYD PRESSURE LINE CHAFED.  R & R HYD LINE, LEAK CHECKED GOOD.  CHECK OF EXTERIOR LEAKS OF HYD COMPARTMENT IAW AMM TASK 29-00-00-790-001-A.  OPS CHECK OF YELLOW HYD SYS GOOD IAW AMM TASK 29-13-00-710-002-A.
